MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Codes Nausea (1970); Dizziness (2194)
Date of Event 08/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report: (b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-30: user applied blood to strip before inserting strip into meter.Test strips udi: (b)(4).Note: manufacturer contacted customer in a follow-up call to ensure that the customer's condition improved - able to establish contact with customer and stated condition has improved.
 
Event or Problem Description
Consumer reported complaint for e-3 accompanied by symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of feeling lightheaded and nauseous.Medical attention is not reported as a result of the actual blood glucose results or reported symptoms.The product storage location is undisclosed.During the call a blood test was performed by the customer and produced test results of 321mg/dl non-fasting using.The test strip lot manufacturer's expiration date is 12/29/2020 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) sections with additional information as of 15-may-2020: h6: updated fda's method, result, and conclusion codes h10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.Internal report: (b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-30: user applied blood to strip before inserting strip into meter.Test strips udi: (b)(4).Note: manufacturer contacted customer in a follow-up call to ensure that the customer's condition improved - able to establish contact with customer and stated condition has improved.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8977840
Report Number1000113657-2019-00894
Device Sequence Number226343
Product Code NBW
UDI-Device Identifier10612479210261
UDI-Public(01)10612479210261
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/29/2020
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMW3388S
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 08/14/2019
Supplement Date Received by Manufacturer04/23/2020
Initial Report FDA Received Date09/09/2019
Supplement Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY